Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
kel

more advice please

Recommended Posts

my sudden rash that i have after doing regimen for 2 wks is going down but they are spots but in a rash like look to them if that makes sense, i wonder if it was the BP i used as i never had this reaction with other BP's or the fact that i stopped using moisteriser at night? or could it of been the break out everyone talks about?

Share this post


Link to post
Share on other sites

I'm stumped, kel.

It sounds and looks like a rash, is it itchy at all?

I doubt that stopping the moisturizer would result in a rash, if anything that would have resulted in dryness or flaking.

I'm thinking it's the bp.

Share this post


Link to post
Share on other sites

a rash that is little pimples though,how could th BP cause this? i was using 2.5% OXY on the spot cream and olay moisteriser. its not itchy.

the annoying thing is i have mild-moderate acne that i think would really respond to this.

i was using duac that has bp in for months and was fine

Share this post


Link to post
Share on other sites

i have bought a 2.5 % aqua based BP that i am going to use on the regimen,i really dont think i have allergy to BP as i have used on and off in past,i may of just started off to high a dose to fast,fingers crossed,surely if i was allergic this would of happened before?.

what i am going to keep eye on is moisteriser as after a week on regimen i cahnged moisterisers as i wanted ne with SPF,so i am keeping an eye out incase it waqs that that made things go bumpy

Share this post


Link to post
Share on other sites
i have bought a 2.5 % aqua based BP that i am going to use on the regimen,i really dont think i have allergy to BP as i have used on and off in past,i may of just started off to high a dose to fast,fingers crossed,surely if i was allergic this would of happened before?.

what i am going to keep eye on is moisteriser as after a week on regimen i cahnged moisterisers as i wanted ne with SPF,so i am keeping an eye out incase it waqs that that made things go bumpy

i tried alot of different bp's and none really made me as red as dkr but people say it goes away

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×